# SDR SWAA2020051978087

- Difficulty date: May 14, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 47,822 hours, 28,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT LIGHT BULB ABOVE L/H OWE IS OUT. / REMOVED; REPLACED AND PERFORMED GOOD FUNCTIONAL TEST OF FORWARD EMERGENCY EXIT LIGHT BULB ABOVE L/H OWE IAW AMM 33-51-01-960-801 STEP 2.C.(1)(A) (3) AND (2);(4).
